Spotting And On Junior Aspirin Anyone In Similar Boat

4 Replies
buffy2297 - May 26

I have suffered 2 M/C so far this year. I have just got my BFP for my 3rd pregnancy. I'm four weeks and a day. I've started spotting a couple of days ago I guess it's like brown discharge although this morning it was a bit of red blood. I had a sepcialist appointment this morning and she has put me on junior aspirin 75mg once a day. Anybody else had to do the same and having a successful pregnancy. Any advice or similar stories would be reassuring.

 

Chris23 - May 26

I am 8wks and have had spotting pretty continuosly since yesterday. Started off brown and now seems to have some red in it. Needless to say, I'm freaking out. Called the doctor and she said not to worry unless it's red or accompanied by cramping. I'm just worried because it started yesterday around noon and doesn't seem to be stopping. Not exactly the same situation but thought I'd share. I have a u/s this afternoon - hopefully everything is okay.

 

buffy2297 - May 26

Good luck with your scan and thank you for responding. Let us know how you get on.

 

Mandy1984 - May 26

hey buffy2297, spotting while on asprin is pretty normal even when not pregnant, its one of the side effects to any anti-coagulant, I have to take high dose heprain injections twice a day and I bleed a lot, mostly from my nose or my bruises leak blood (such fun), any bleeding should always be checked out by a doc but if you read the patient info on the baby asprin bleeding is usually a side effect, good luck

 

fireflies561 - May 26

oh ya and im really glad your off bed rest!!! you guys should go out to dinner tonight!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion